Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had stomach cramps and dark bowel movement. Fell weak and upper legs hurt. Cause?

Early today I had the worst stomach cramps in my life I'm female 51 years old. I thought it was because I had to use restrooms. I could not walk sit nothing helped. I did have a BM which was dark and rather greasy and then the pain went to my back. This lasted approx 30 minutes and I honestly could bear no more. My entire middle stomach was cramping and pain in right side I can pinpoint where it hurt. Between the pain I felt so sick and weird I did get sick but mostly dry heaves. When the cramps started to subside I got in bed and put heating pad on I feel much better now still feel a bit sick upper legs hurt feel weak is this my gallbladder mu stomach makes such weird noises I have had this happen before but not nearly this severe.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are suffering from infection of gastrointestinal tract and needs medical attention.

You should get yourself clinically examined and investigated.
Have light meals. Avoid spicy and oily foods.

You can take antibiotic like ciprofloxacin 500 mg twice a day along with metronidazole 400 mg thrice a day along with a probiotic and an antacid like Omeprazole 40 mg once a day.

Also get your stool examined for Routine/Microscopic and for Occult blood.

I hope this is helpful to you.

Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor